# SDR UALA2009110903483

- Difficulty date: November 8, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 38,996 hours, 15,124 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EMERGENCY LIGHTS CHECK DURING 3SVC GOT FAULT, EPSU BATTERY EMER R.  REPLACED BATTERY RIGHT SIDE, TESTS OKAY.
